# SDR IPXA2020061756677

- Difficulty date: June 7, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: ALC8989505
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT OB ELEVATOR CAM FITTING IS WORN OB OF NR 7 BEARING.  REPAIRED LT OB ELEVATOR WORN CAM FITTING OB OF NR 7 BEARING IAW EA 011-5520-01-A8342 REV IR AND EO MD11-5520-76847-A. (MINOR)
